# SDR 2013FA0000282

- Difficulty date: March 13, 2013
- Submitted: May 17, 2013
- Operation: General aviation
- Aircraft: N700WK
- Make and model: Socata TBM 700
- Aircraft serial: 175
- Engine: Pwa PT6A64
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Insert
- Condition: Loose
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INBD FLAP CARRIAGE INSERTS HAVE LOOSENED UP UNDER NORMAL USE.  COULD POSSIBLY LEAD TO FAP CARRIAGE ATTACHMENT FAILURE DURING FLAP DEPLOYMENT WITH SUBSEQUENT LOSS OF FLAP OR WORSE.  REQUIRES REPAIR TO FLAP END AND INSTALLATION OF NEW FLAP CARRIAGE INSERTS.  THIS CONDITION WAS FOUND DURING A ROUTINE ANNUAL INSPECTION.
